MAUDE Adverse Event Report: STERILMED, INC. N/A; CATHETER, ELECTRODE RECORDING

STERILMED, INC. N/A; CATHETER, ELECTRODE RECORDING
Catalog Number R10439011
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 03/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a right sided idiopathic ventricular tachycardia ablation with a reprocessed soundstar catheter and the patient experienced cardiac perforation/pericardial effusion that required pericardiocentesis.After creating a cartosound map then mapping the rv (right ventricle) with the qdot catheter, the physician noted that the sterilmed soundstar did not look like it was in the correct place, possibly perforating the rv.A pericardial effusion was visualized using the sterilmed soundstar catheter.A pericardiocentesis was performed removing 250 ml of fluid.The patient was stable.The procedure was not completed.No rf (radiofrequency) or transseptal was performed prior to the effusion.The sterilmed device functioned as expected.Physician¿s opinion on the cause of this adverse event is intracardiac echocardiogram catheter (soundstar) perforation of the rv.
 
Additional Manufacturer Narrative
D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.The device has been reported as discarded, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Manufacturing record evaluation (mre) cannot be conducted because no lot number was provided by the customer.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by sterilmed inc., or its employees that the report constitutes an admission that the product, sterilmed inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.No: (b)(4).

Brand Name
N/A
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer (Section G)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24670917
Report Number2134070-2026-00007
Device Sequence Number14712924
Product Code OWQ
UDI-Device Identifier10888551045087
UDI-Public10888551045087
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberR10439011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age54 YR
Patient SexFemale